MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 09007733190
Medical Device Problem Codes High Test Results (2457); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The qc recovery data provided was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys t3, elecsys t4 assay, and elecsys tsh assay results for 6 patient samples on a cobas e 801 analytical unit compared to tree competitor analyzers.This medwatch will cover t3.Refer to medwatch with a1 patient identifier (b)(6) for information on the t4 results and medwatch with a1 patient identifier (b)(6) for information on the tsh results.Refer to the attachment to the medwatch for all patient data.The units of measurement for the tsh results and for the competitor analyzer results were not provided.The reference ranges for all assays were not provided.
 
Additional Manufacturer Narrative
Section d4 reagent lot number has been updated.The customer's t3 reference range is 80-200 ng/dl.The customer stated that their qc recovery data was acceptable.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18365973
Report Number1823260-2023-04137
Device Sequence Number15377775
Product Code CDP
UDI-Device Identifier07613336171653
UDI-Public07613336171653
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09007733190
Device Catalogue Number09007733190
Device Lot Number704129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer02/13/2024
08/29/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/29/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown